# SDR DALA2023121910419

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 72,111 hours, 23,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EXIT SIGN FELL OFF AT DOOR 3. CORRECTIVE ACTION: SECURED 3L & R DOOR EMER EXIT SIGN PER B757 AMM 33-51. (9938872)
